# SDR AALA202111190253

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 78,849 hours, 10,043 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Displaced
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L LAVATORY DOOR DISPLACED FROM TRACK. SECURED LAVATORY DOOR ON TRACK IAW AMM 25-41-10, OPS CHECK GOOD.
